# SDR UALA2012060803138

- Difficulty date: June 5, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 37,283 hours, 16,053 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 810A000005
- Part serial: D2700
- Condition: Faulty
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SLIGHT TO MODERATE SIDE TO SIDE VIBRATION FELT IN COCKPIT DURING CLIMB ABOVE FL200 AT 300 KTS.   BLUE SYSTEM RUDDER SERVO REPLACED PER AMM.
